Please use this identifier to cite or link to this item:
Title: Existence and uniqueness of solutions for a nonlinear fractional initial value problem involving Caputo derivatives
Authors: Appell, Juergen
López, Belén 
Sadarangani, Kishin 
UNESCO Clasification: 120299 Otras (especificar)
120219 Ecuaciones diferenciales ordinarias
Keywords: Initial value problem
Caputo derivative
Singular integral equation
Browder fixed point theorem
Matkowski fixed point theorem, et al
Issue Date: 2018
Project: Existencia Y Unicidad De Soluciones En Ecuaciones Integrales, Funcionales Y Diferenciales Mediante Puntos Fijos 
Journal: Journal Of Nonlinear And Variational Analysis 
Abstract: In this paper, we give a sufficient condition for the existence and uniqueness interval of continuous solutions to a class of fractional initial value problems involving Caputo derivatives when the data functions satisfy a non-classical Lipschitz condition. The main tool used in the paper is a fixed point theorem for generalized contractions due to Browder-Matkowski.
ISSN: 2560-6921
DOI: 10.23952/jnva.2.2018.1.03
Source: Journal Of Nonlinear And Variational Analysis [ISSN 2560-6921], v. 2 (1), p. 25-33, (2018)
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.